South Dakota, 2021Winter Storm and Winter Weather in South Dakota, March 14 to 15, 2021
March 14 to 15, 2021 · NWS FSD · 24 events in 24 counties and zones
A large slow-moving area of low pressure wandered from Colorado to eastern South Dakota over a two-day period. Precipitation circulated back into southeast South Dakota, which started as a period of rainfall during the morning and early afternoon on March 14.
Every event with a place to put it; 24 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A large slow-moving area of low pressure wandered from Colorado to eastern South Dakota over a two-day period. Precipitation circulated back into southeast South Dakota, which started as a period of rainfall during the morning and early afternoon on March 14. The rain changed to snow most quickly in south central SD by midday, and slowest toward Interstate 29 which occurred during the evening. Snow became heavy at times during the later evening and overnight, with snowfall rates up to 2 inches per hour.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before the first event at Mar 14, 10:55 AM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Mar 14, 10:55 AM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
1155 AM CDT Sun Mar 14 2021
.SHORT TERM...(Today through Monday)
Issued at 403 AM CDT Sun Mar 14 2021
Forecast Highlights:
-Winter storm moving northeast later today into Monday with many
forecast challenges!
-Secondary system on the horizon for late Tuesday?
-A big warmup into next weekend!
This Morning and Today:
After a shift that really flew by, many of us are going to start
Pi Day with quiet weather, as the large upper storm over eastern
Colorado continues to slow it's eastward pace. The orientation of
the upper trough has also shifted slightly, and this is forcing a
more direct easterly low-lvl flow into the area. This is keeping
precipitation at bay down along the Missouri River, and
precipitation amounts lower. Broad warm advection, focused from
the southeast to the northwest will allow light rain to spread
further north very slowly today, with dry air intrusion likely
leading to a very sharp precipitation line by early this
afternoon. Temperatures outside of this precipitation area may
warm a bit higher than previously thought, potentially impacting
snow potentials later in the evening. Winds should increase by
mid- morning as mixing increases and we begin to tap into the
stronger corridor of 45-50 knot winds at the top of the mixed
layer. However, with the system pulled a bit further south, this
may hold the strongest winds a bit further south than earlier
thought. Will maintain the wind advisory as is.
Tonight and Monday:
As they say, beware the Ides of March. Quite a few headaches and
challenges remain in the overnight forecast into Monday morning, all
challenges that could swing a forecast in any which way. First of
all, the potential that models are under doing the amount of low-
lvl warm air and impacts of warm advection at 925 mb into the
evening. This could delay the changeover from rain to snow, or
even introduce a bit of sleet into the southern portions of the
CWA. The ECMWF and latest RAP hint at this potential.
Secondly, if the critical warm layer does cool off sufficiently
due to the enhanced evaporative cooling, it's possible there
could be a minimal amount of rain on the leading edge of
precipitation shield as it starts moving northeast. This would
mean that you could go straight from light rain to heavy snow in
less than an hour. This could even further enhance snow totals in
some areas and we're seeing some of those signs in higher
resolution models.
The third point is that lift is very impressive given the sharp dPVA
gradient over top enhanced warm advection. Deep saturation in the
soundings and omega focused near the DGZ will promote very high
snow rates. HREF guidance suggests potential for 1-2" per hour
rates as the precipitation band moves through. Also, while initial
high rates pass through in 2-4 hours, with the system orientation
changing, this could actually open up a more southerly warm
advection regime well into Monday morning further enhancing
precipitation potential especially over eastern SD, and the
Buffalo Ridge areas.
All that said, hedged the forecast a little bit more towards colder
models with expectations that moderate to heavy precipitation will
pivot northward in the evening, quickly changing to heavy snow as it
moves northeast after 03Z. Snow likely continues well into Monday
morning before tapering off. Temperatures cool after the
precipitation arrives falling below freezing and allowing SLR to
jump a bit after midnight.
Total accumulations:
Through collaboration with surrounding offices have blended in
slightly higher QPF from 06z-18Z, and increased SLR closer to a 10-
11:1 ratio. This results in potential for 5-10" of snow along and
northeast of a line from Madison to Sioux Falls to Storm Lake.
Ensemble plumes remain spread a bit, but there have been trends in
the GEFS higher in both QPF and snow amounts again favoring an
effective 25th/75th range of 5 to 10 inches in the aforementioned
area. Further west, there is more uncertainty on change over from
rain to snow, and amounts are currently between 2 and 6". Another
area to monitor today will be the elevations of Gregory county
and areas just southwest of Huron where you could see elevation enhancements
forcing higher amounts. All that said, a 1 or 2 degree shift in
temperatures or more significant loss of snow from warm ground,
and this forecast could shift again.
Headlines:
Will issue a combination of advisories and warnings, expanding the
winter storm warning slightly further west and southwest than the
previous watch. Areas in South Central SD could be upgraded to a
warning, but we'll need to monitor more careful and watch
temperature trends today.
.LONG TERM...(Monday Night through Saturday)
Issued at 403 AM CDT Sun Mar 14 2021
Monday night-Tuesday:
The upper low will pivot west of the area, and this could keep a
risk of very light snow or sprinkles into the overnight hours and
early Tuesday especially west of the MO River. Highs will struggle
to reach into the middle and upper 30s due to the new snow.
Wednesday-Thursday:
There remains a lot of uncertainty for Wednesday
into Thursday as deterministic models still do not know what to do
with the secondary upper trough moving through the Four Corners. The
00Z ECMWF really develops this upper low and pivots it northward
towards the CWA bringing another wintry mess to the region. The
GFS maintains this low further south. GFS/ECMWF ensembles both
suggest we need to watch this system closely, with probabilities
shifting northward tonight.
Friday-Saturday:
We'll break free from this pattern towards stronger
mid-lvl ridging towards the end of the week and into next
weekend. I'd expect southwest winds to increase along with warming
temperatures. This will help melt much of the newly fallen snow.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1142 AM CDT Sun Mar 14 2021
Rains showers mixed with occasional ice pellets south of
Interstate 90 will lift to then north and east by late afternoon,
then overspread the area tonight. Snow will mix in with the rain
after 03Z, then become primarily snow after 06Z. Snow will then
become heavy at times into Monday morning. With this
precipitation, ceilings will lower into the MVFR/IFR range this
evening, with visibilities dropping into the IFR/LIFR range in
heavy snow. Conditions will begin to improve after 15Z on Monday.
Northeasterly winds will become strong today, gusting 30 to 40 kts
during the afternoon into this evening, then gradually tapering
downward tonight into Monday morning.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Winter Weather Advisory from 10 PM this evening to 1 PM CDT
Monday for SDZ038-053-054-060-061-066-069>071.
Wind Advisory until 7 PM CDT this evening for SDZ050-063>071.
Winter Weather Advisory from 7 PM this evening to 1 PM CDT
Monday for SDZ052-057>059-063>065-068.
Winter Storm Warning from 1 AM to 4 PM CDT Monday for SDZ040-056.
Winter Storm Warning from 10 PM this evening to 1 PM CDT Monday
for SDZ039-055-062-067.
Winter Weather Advisory from 4 PM this afternoon to 1 PM CDT
Monday for SDZ050.
MN...Winter Storm Warning from 1 AM to 4 PM CDT Monday for MNZ071-072-
080-081-089-090-097.
Winter Storm Warning from 10 PM this evening to 1 PM CDT Monday
for MNZ098.
IA...Winter Weather Advisory from 10 PM this evening to 1 PM CDT
Monday for IAZ020-031-032.
Wind Advisory until 7 PM CDT this evening for IAZ001>003-012>014-
020>022-031-032.
Winter Storm Warning from 1 AM to 4 PM CDT Monday for IAZ002-003-
014-022.
Winter Storm Warning from 10 PM this evening to 1 PM CDT Monday
for IAZ001-012-013-021.
NE...Winter Weather Advisory from 10 PM this evening to 1 PM CDT
Monday for NEZ013-014.
Wind Advisory until 7 PM CDT this evening for NEZ013-014.
&&
SHORT TERM...Dux
LONG TERM...Dux
AVIATION...JMHazardous weather outlook, Mar 14, 4:46 AM CST, 7 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
546 AM CDT Sun Mar 14 2021
IAZ020-031-032-NEZ013-014-SDZ038-052>054-058>061-064>066-068>071-
151100-
Plymouth-Woodbury-Ida-Dixon-Dakota-Beadle-Jerauld-Sanborn-Miner-
Aurora-Davison-Hanson-McCook-Douglas-Hutchinson-Turner-Bon Homme-
Yankton-Clay-Union-
546 AM CDT Sun Mar 14 2021
This Hazardous Weather Outlook is for portions of northwest Iowa,
west central Iowa, northeast Nebraska, central South Dakota, east
central South Dakota, south central South Dakota, and southeast
South Dakota.
.DAY ONE...Today and Tonight
Rain will slowly lift northward through the day, rapidly changing
to snow later this evening. Total snow accumulations between 1 and
5 inches will be possible by Monday morning. With snow totals
highly dependent on temperatures.
This afternoon, winds will gust over 45 mph in areas along and
south of Interstate 90.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Additional snow chances are expected early Monday before
precipitation ends. Rain and snow chances may redevelop Tuesday
into Wednesday. Accumulations are expected to be light if they
occur.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time but reports of
precipitation type and snow amounts later today would be
appreciated.
SDZ050-057-063-151100-
Gregory-Brule-Charles Mix-
546 AM CDT Sun Mar 14 2021
This Hazardous Weather Outlook is for portions of south central
South Dakota.
.DAY ONE...Today and Tonight
Rain will persist through the day, during to snow by late
afternoon or early evening. Accumulations of 1 to 4 inches will be
possible, with accumulations as high as 6 inches in higher
elevation areas by Monday morning.
Winds late this morning and afternoon may gusts over 40 mph at
times.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Rain and snow chances will linger through Monday morning. Rain and
snow risks may redevelop Tuesday into Wednesday. Any accumulations
are expected to remain light.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time but reports of
precipitation type and snow amounts later today would be
appreciated.
IAZ001>003-012>014-021-022-MNZ071-072-080-081-089-090-097-098-
SDZ039-040-055-056-062-067-151100-
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Cherokee-Buena Vista-
Lincoln-Murray-Cottonwood-Nobles-Jackson-Pipestone-Rock-Kingsbury-
Brookings-Lake-Moody-Minnehaha-
546 AM CDT Sun Mar 14 2021
This Hazardous Weather Outlook is for portions of northwest Iowa,
southwest Minnesota, east central South Dakota, and southeast
South Dakota.
.DAY ONE...Today and Tonight
Rain will slowly spread northeast later this afternoon and
evening. Rain may rapidly change to snow later this evening, with
high snowfall rates possible. Snow will continue into Monday
morning with the potential for accumulations of 4 to 8 inches in
many areas. Localized reports greater than 8 inches may be
possible in Southwest Minnesota.
Winds later this morning will begin to gust between 30 and 45 mph,
but are expected to weaken as the snow arrives later today.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Snow will continue through Monday morning, with some additional
accumulation. Additional rain and snow chances may redevelop
Tuesday into Wednesday. However at this time amounts may be on the
lighter side if they occur.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time but reports of
precipitation type and snow amounts later today would be
appreciated.
Winter Storm, Gregory
- When
- March 14, 12:00 PM CST to March 15, 9:00 AM CST
- Where
- Gregory forecast zone
- Reported by
- COOP Observer
- Coordinates
- 43.192, -99.186 (the zone’s center; the record gives no point)
Snowfall was heavy at times between 1600-2300CST on March 14, resulting in very hazardous travel conditions. Totals of 11.0 inches 9 miles north of Gregory and 11 miles south southeast of Burke, 10.5 inches at Bonesteel and 9 inches 4 miles south southwest of Pickstown were recorded.
Winter Storm, Brule
- When
- March 14, 1:00 PM CST to March 15, 9:00 AM CST
- Where
- Brule forecast zone
- Reported by
- COOP Observer
- Coordinates
- 43.718, -99.081 (the zone’s center; the record gives no point)
Snowfall was heavy at times between 1700-2300CST on March 14, resulting in very hazardous travel conditions. Totals of 7.2 inches 5 miles south southeast of Chamberlain and 6.5 inches 2 miles south of Pukwana were recorded.
Winter Storm, Charles Mix
- When
- March 14, 3:00 PM CST to March 15, 8:00 AM CST
- Where
- Charles Mix forecast zone
- Reported by
- COOP Observer
- Coordinates
- 43.208, -98.588 (the zone’s center; the record gives no point)
Snowfall was heavy at times between 1900CST on March 14 and 0200CST on March 15, resulting in very hazardous travel conditions. Totals of 6.0 inches at Platte and 2 miles northeast of Academy were recorded.
Winter Storm, Aurora
- When
- March 14, 4:00 PM CST to March 15, 7:00 AM CST
- Where
- Aurora forecast zone
- Reported by
- COOP Observer
- Coordinates
- 43.718, -98.561 (the zone’s center; the record gives no point)
Snowfall was heavy at times between 1900CST on March 14 and 0200CST on March 15, resulting in very hazardous travel conditions. A total of 7.0 inches at Plankinton was recorded.
Winter Storm, Douglas
- When
- March 14, 4:00 PM CST to March 15, 7:00 AM CST
- Where
- Douglas forecast zone
- Reported by
- COOP Observer
- Coordinates
- 43.387, -98.366 (the zone’s center; the record gives no point)
Snowfall was heavy at times between 1900CST on March 14 and 0200CST on March 15, resulting in very hazardous travel conditions. Totals of 9.0 inches 10 miles west of Dimock and 7.0 inches 5 miles west of Armour were recorded.
Winter Storm, Jerauld
- When
- March 14, 4:00 PM CST to March 15, 7:00 AM CST
- Where
- Jerauld forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.066, -98.630 (the zone’s center; the record gives no point)
Snowfall was heavy at times between 2000CST on March 14 and 0200CST on March 15, resulting in very hazardous travel conditions. A total of 6.0 inches at Wessington Springs was recorded.
Winter Storm, Davison
- When
- March 14, 6:00 PM CST to March 15, 6:00 AM CST
- Where
- Davison forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 43.675, -98.146 (the zone’s center; the record gives no point)
Snowfall was heavy at times between 2000CST on March 14 and 0200CST on March 15, resulting in very hazardous travel conditions. Totals of 6.6 inches 7 miles south of Mitchell and 6.1 inches at Mitchell were recorded.
Winter Weather, Sanborn
- When
- March 14, 6:00 PM CST to March 15, 6:00 AM CST
- Where
- Sanborn forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.023, -98.091 (the zone’s center; the record gives no point)
Snowfall totaled 4.8 inches at Woonsocket. Travel become hazardous as snow rates increased at night.
Winter Weather, Bon Homme
- When
- March 14, 6:00 PM CST to March 15, 7:00 AM CST
- Where
- Bon Homme forecast zone
- Reported by
- COOP Observer
- Coordinates
- 42.988, -97.885 (the zone’s center; the record gives no point)
Snowfall totaled 4.0 inches at Tyndall and 8 miles west northwest of Springfield. Travel become hazardous as snow rates increased at night.
Winter Storm, Hutchinson
- When
- March 14, 7:00 PM CST to March 15, 6:00 AM CST
- Where
- Hutchinson forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 43.335, -97.754 (the zone’s center; the record gives no point)
Snowfall was heavy at times between 2200CST on March 14 and 0300CST on March 15, resulting in very hazardous travel conditions. A total of 6.0 inches at Parkston was recorded.
Winter Weather, Beadle
- When
- March 14, 7:00 PM CST to March 15, 6:00 AM CST
- Where
- Beadle forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 44.415, -98.278 (the zone’s center; the record gives no point)
Snowfall totaled 5.0 inches 2 miles southeast of Wessington and 4.7 inches at Huron. Travel become hazardous as snow rates increased at night.
Winter Weather, Hanson
- When
- March 14, 7:00 PM CST to March 15, 6:00 AM CST
- Where
- Hanson forecast zone
- Reported by
- COOP Observer
- Coordinates
- 43.675, -97.787 (the zone’s center; the record gives no point)
Snowfall totaled 2.5 inches at Alexandria. Travel become hazardous as snow rates increased at night.
Winter Storm, Lincoln
- When
- March 14, 8:00 PM CST to March 15, 6:00 AM CST
- Where
- Lincoln forecast zone
- Reported by
- COOP Observer
- Coordinates
- 43.279, -96.722 (the zone’s center; the record gives no point)
Snowfall was heavy at times between 2300CST on March 14 and 0400CST on March 15, resulting in very hazardous travel conditions. Totals of 7.5 inches 1 mile southeast of Tea, 6.5 inches on the south side of Sioux Falls and 6.0 inches at Canton were recorded.
Winter Storm, Kingsbury
- When
- March 14, 8:00 PM CST to March 15, 5:00 AM CST
- Where
- Kingsbury forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.370, -97.491 (the zone’s center; the record gives no point)
Snowfall was heavy at times between 2300CST on March 14 and 0300CST on March 15, resulting in very hazardous travel conditions. Totals of 9.0 inches at Lake Preston and 6.8 inches at De Smet were recorded.
Winter Weather, Miner
- When
- March 14, 8:00 PM CST to March 15, 6:00 AM CST
- Where
- Miner forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.022, -97.610 (the zone’s center; the record gives no point)
Snowfall totaled 3.7 inches at Howard. Travel become hazardous as snow rates increased at night.
Winter Weather, Turner
- When
- March 14, 8:00 PM CST to March 15, 6:00 AM CST
- Where
- Turner forecast zone
- Reported by
- COOP Observer
- Coordinates
- 43.311, -97.149 (the zone’s center; the record gives no point)
Snowfall totaled 4.5 inches at Hurley and 3.5 inches 5 miles north northwest of Marion. Travel become hazardous as snow rates increased at night.
Winter Weather, Yankton
- When
- March 14, 8:00 PM CST to March 15, 6:00 AM CST
- Where
- Yankton forecast zone
- Reported by
- COOP Observer
- Coordinates
- 43.009, -97.395 (the zone’s center; the record gives no point)
Snowfall totaled 2.0 inches at Yankton. Travel become hazardous as snow rates increased at night.
Winter Storm, McCook
- When
- March 14, 8:00 PM CST to March 15, 6:00 AM CST
- Where
- McCook forecast zone
- Reported by
- COOP Observer
- Coordinates
- 43.674, -97.368 (the zone’s center; the record gives no point)
Snowfall was heavy at times between 2300CST on March 14 and 0400CST on March 15, resulting in very hazardous travel conditions. Totals of 6.5 inches at Montrose and 6.0 inches at Bridgewater were recorded.
Winter Storm, Brookings
- When
- March 14, 9:00 PM CST to March 15, 5:00 AM CST
- Where
- Brookings forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.370, -96.790 (the zone’s center; the record gives no point)
Snowfall was heavy at times between 2300CST on March 14 and 0400CST on March 15, resulting in very hazardous travel conditions. Totals of 12.7 inches at Brookings, 9.0 inches at Volga and 7.0 inches at White were recorded.
Winter Storm, Minnehaha
- When
- March 14, 9:00 PM CST to March 15, 7:00 AM CST
- Where
- Minnehaha forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 43.674, -96.791 (the zone’s center; the record gives no point)
Snowfall was heavy at times between 2300CST on March 14 and 0400CST on March 15, resulting in very hazardous travel conditions. Totals of 7.5 inches at Colton and 4 miles northwest of Renner, 6.5 to 7.5 inches across the Sioux Falls metro, and 7.0 inches at Brandon were recorded.
Winter Storm, Moody
- When
- March 14, 9:00 PM CST to March 15, 7:00 AM CST
- Where
- Moody forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.022, -96.671 (the zone’s center; the record gives no point)
Snowfall was heavy at times between 2300CST on March 14 and 0400CST on March 15, resulting in very hazardous travel conditions. Totals of 7.0 inches 11 miles north of Colman and 6.2 inches at Flandreau were recorded.
Winter Storm, Lake
- When
- March 14, 9:00 PM CST to March 15, 7:00 AM CST
- Where
- Lake forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.022, -97.129 (the zone’s center; the record gives no point)
Snowfall was heavy at times between 2300CST on March 14 and 0400CST on March 15, resulting in very hazardous travel conditions. Totals of 8.5 inches at Madison and 7.2 inches 2 miles north of Chester were recorded.
Winter Weather, Clay
- When
- March 14, 9:00 PM CST to March 15, 5:00 AM CST
- Where
- Clay forecast zone
- Reported by
- COOP Observer
- Coordinates
- 42.915, -96.976 (the zone’s center; the record gives no point)
Snowfall totaled 2.5 inches 6 miles southeast of Centerville and 2.3 inches at Vermillion. Travel become hazardous as snow rates increased at night.
Winter Weather, Union
- When
- March 14, 10:00 PM CST to March 15, 6:00 AM CST
- Where
- Union forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 42.833, -96.656 (the zone’s center; the record gives no point)
Snowfall totaled 3.5 inches 6 miles north northeast of Elk Point. Travel become hazardous as snow rates increased at night.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Strong Wind in Pennsylvania, March 14, 20211 death · $15,000 · 1 event
- Tornado and Damaging Wind in Kansas, March 14, 2021$50,000 · 61 kt wind · 2 events
- Blizzard and Winter Storm in South Dakota, March 14 to 15, 202120 events
- Tornado and Damaging Wind in Nebraska, March 14, 2021$20,000 · 78 kt wind · 2 events
- Strong Wind in Massachusetts, March 14, 2021$12,000 · 8 events
- Heavy Snow and Winter Weather in California, March 14 to 15, 202110 events
- Wildfire in New Jersey, March 14 to 15, 20211 injured · 1 event
- Winter Storm and Winter Weather in Minnesota, March 14 to 15, 20218 events
- Winter Storm and Winter Weather in Iowa, March 14 to 15, 20218 events
- Heavy Snow in South Dakota, March 14 to 15, 20217 events
- High Wind in Nebraska, March 14, 2021$2,000 · 53 kt wind · 6 events
- Winter Storm and Winter Weather in California, March 14 to 19, 20216 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 947023, 947026, 947031, 947033, 947034, 947047, 947045, 947131, 947139, 947044, 947128, 947137, 947072, 947075, 947134, 947138, 947140, 947143, 947061, 947065, 947068, 947076, 947141, 947142.